# SDR ASAA2023070543908

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 52,927 hours, 15,626 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF LIGHT NOT ILLUMINATING WHEN APU IS OPERATIONAL. GROUNDED - YES. STARTED APU. APU GEN OFF LIGHT WORKS NORMAL. CYCLED APU GEN OFF AND ON SEVERAL TIMES WITH NO FAULTS. APU GCU BITE GOOD. REF FIM 24-21 TASK 801.
